| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that port needle has a y-site where blood gets trapped.It is very difficult to flush and clear the blood from this area.The microclaves attached to the y-site frequently are loose, leak, or pop off.This had led to issues during blood transfusion and chemotherapy leaks.The difficulty clearing blood does not seem to be microclave related.It was reported this occurred with ten devices.This report addresses all ten devices.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the customer that the microclaves attached to the y-site frequently are loose, leak, or pop off.This had led to issues during blood transfusion and chemotherapy leaks.Customer reports there is not a date of event as this has occurred multiple times.No other information was provided.It was reported this occurred with ten devices.This report addresses all ten devices.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of loose connection at the y-site is inconclusive because the originally alleged samples were not returned for evaluation.One 20 ga x 0.75 in powerloc infusion set with a y-site was returned for evaluation.The alleged lot number was observed to be ashsfc044 and part number 0672010, while the returned product is of lot asjxfc001 and part number 0672034.An initial visual observation of the returned infusion set revealed no obvious use residues throughout the returned device.A functional test of attempting to infuse water into each of the luers with both a 12 ml luer lock syringe and a slip-fit syringe revealed the infusion set was patent to infusion without any observed leaking from either luer.The complaint of loose connection at the y-site is inconclusive because the originally alleged samples were not returned for evaluation.This complaint will be recorded for future trending and monitoring purposes.